American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jaroslaw Wlodarczyk. Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs. Trans. Amer. Math. Soc. 349 (1997) 373-411. MR 1370654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia